# SDR P5CA0501322

- Difficulty date: February 12, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 17,501 hours, 3,087 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND PUNCTURE DAMAGE ON OUTERSKIN OF BULK CARGO DOOR.  DAMAGE WAS .7500 ROUND IN DIAMETER 10 INCHES FROM FRONT EDGE, 6 INCHES FROM LOWER EDGE.  REPAIRED PER SRM 52-00-01. COI 451-008 RAISED FOR INTERIM REPAIR.
